Journal of the Institute of Polytechnics, Osaka City University. Series A: Mathematics

Cohomology mod $p$ of symmetric products of spheres

Minoru Nakaoka

Full-text: Open access

Article information

Source
J. Inst. Polytech. Osaka City Univ. Ser. A, Volume 9, Number 1 (1958), 1-18.

Dates
First available in Project Euclid: 16 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1353054881

Mathematical Reviews number (MathSciNet)
MR0121788

Zentralblatt MATH identifier
0084.39102

Subjects
Primary: 55.00

Citation

Nakaoka, Minoru. Cohomology mod $p$ of symmetric products of spheres. J. Inst. Polytech. Osaka City Univ. Ser. A 9 (1958), no. 1, 1--18. https://projecteuclid.org/euclid.ojm/1353054881


Export citation